# SDR UIEA2021021200297

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143T841518
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAL DEPRESSOR DAMAGED AFT MIDDLE.  FOUND TO BE WITHIN LIMITS PER SRM 53-06-15-1A-1.  REMOVED AND REPLACED DAMAGED SEAL DEPRESSOR AT M/D CARGO DOOR CUT OUT DRILLED DEBURRED; INSTALLED NEW SEAL DEPRESSOR AND PAINTED PER B767-300; SRM 51-40-02-0G-0 AND AMM 20-11-00-910-802.
